# SDR AALA202302071708

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 69,952 hours, 26,776 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C203740002
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING BRAKING-BRAKES PULSING. NO AUTOBRAKE USED.SPEEDS 38 DOWN TO 23 KTS. MAINTENANCE REPLACED ALL 4 NORMAL BRAKE SERVO VALVES (15GG, 16GG, 17GG & 18GG) PER AMM 32-42-48 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. SEE AALA202302079091 (15GG), AALA202302071708 (16GG), AALA202302071419 (17GG) AND AALA202302070012 (18GG)
